# SDR SWAA063621

- Difficulty date: September 23, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 37,656 hours, 31,969 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Part serial: 12044
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT, VIBRATION FELT, SUBSIDED AT CRUISE.  ON DESCENT, VIBRATION RETURNED WITH SULFUR SMELL.  RAN QRH TO ISOLATE THE LT PACK.  SMELL AND VIBRATION STOPPED.  REMOVED AND REPLACED EQUIPMENT COOLING FAN PER MM.
